# SDR CA980415016

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 3037946
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 37 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NORMAL START, THE NR 1 ENGINE FAILED TO IGNITE.  MAINTENANCE REPLACED THE LEFT HAND IGNITION EXCITER AND THE AIRCRAFT WAS REPLEASED FOR SERVICE.
